Help struggling with severe tremors

Hi since being diagnosed in February my tremors which I've had for years have become unbearable! My levo doesn't seem to be helping and there getting stronger and more persistent as time goes on. On top of the fatigue this is the worst of my symptoms that's I'm really struggling with I could just cry. Any advice on how I can stop them pls?

7 Replies

oldestnewest
  • Adrenal fatigue? Too low cortisol

  • @eljii thanks! I'm seeing my GP Friday can these be tested? Can it be treated do you know? 

  • A good friend of mine is treated in these months. Cortisol was measured and hydrocortison prescribed. The dose should be decreased. Thus far no luck in decreasing as new stress factors keep appearing :(

    (Her thyroid doctor ordered DHEA measurement and couple of weeks ago the other seeing the results also prescribed DHEA)

  • Do you have benign essential tremor?

  • Aspmama whats essential tremor? This is all new to me 

  • It does sound like it! I've googled and it looks like I have severe all over body essential tremors. Propranolol just isn't helping on the dose I'm on :(

    healthline.com/health/essen...

  • I have this, my mother had it and it is often inherited. I have had it from childhood, I couldn't as a child carry a teacup without it chattering in its saucer. Under strain, trying to keep a muscle tense for a while, it would spasm.

    It gets worsen with age, and now keeping my mouth open and still for the dentist is very difficult. Obviously thyroid hormones make it worse if the dose is slightly too high, or while the body is getting used to the hormone.

    Propranalol is affected by levo, it may be that if you are taking T4 the prop. isn't working. 

    I haven't had all body shakes though. Consider asking yr gp for a diagnosis....

You may also like...